# SDR FDEA201703311025

- Difficulty date: March 31, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377251821000
- Condition: Cracked
- Location: Frame 20a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED ON FWD CARGO DOOR CUTOUT FWD EDGE FRAME 20A, STRINGER 28R.   COMPLIED WITH EA 6-5330-T0332337 P1, REPAIRED.   MAJOR REPAIR IAW GMM 6-2-100
